Taliaferro, Steven individual record
Associate Professor
Positions:
selected publications
Academic Articles41
  • Taliaferro, S. D. (1999). Radial Symmetry of Positive Solutions of Nonlinear Elliptic Equations. Journal of Differential Equations. 156(2), 219-253.
    doi badge
  • Taliaferro, S. D. (1997). An application of the isoperimetric inequality to the conformal scalar curvature equation. Mathematische Annalen. 309(1), 117-133.
    doi badge
  • Taliaferro, S. (1996). Radial symmetry of large solutions of nonlinear elliptic equations. Proceedings of the American Mathematical Society. 124(2), 447-455.
    doi badge
  • Taliaferro, S. D. (1995). Are solutions of almost radial nonlinear elliptic equations almost radial?. Communications in Partial Differential Equations. 20(11-12), 2057-2092.
    doi badge
  • Taliaferro, S. D. (1993). Asymptotic behavior of solutions of nonlinear elliptic equations. Archive for Rational Mechanics and Analysis. 122(2), 105-121.
    doi badge
Books1
  • Ghergu, M., & Taliaferro, S. D. (2016). Isolated Singularities in Partial Differential Inequalities. Cambridge University Press.
    doi badge
Conference Papers1
  • Taliaferro, S. D., & Zhang, L. (2003). Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proceedings of the American Mathematical Society. 131(9), 2895-2902.
    doi badge
recent teaching activities
Email
stalia@math.tamu.edu
First Name
Steven
Last Name
Taliaferro
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA